MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported during a transtelephonic monitoring (ttm) check, no response was observed after magnet was placed on device.The expected longevity was calculated from last check in october and estimated approximately five months to elective replacement indicator assuming outputs and pacing percentage remained the same.Patient was asymptomatic and was scheduled for a in-clinic check.No further information available.
 
Additional Manufacturer Narrative
Correction: the device manufacture date date should have been 12/15/2006 rather than 12/13/2006.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8276743
Report Number2938836-2019-00600
Device Sequence Number16525878
Product Code LWP
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2008
Device Model Number5376
Device Lot Number0002190535
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR